# SDR N6WA2025083003

- Difficulty date: August 27, 2025
- Submitted: August 30, 2025
- Operation: Air carrier
- Aircraft: N501GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10005
- Aircraft time: 48,129 hours, 38,402 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH INBD SEAT RAIL AT FS581-FS708.   REMOVED AND REPLACED LH SEAT RAIL AT FS581-FS708 IAW CRJ AMM 51-00-49
